Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Misuse of ipill emergency contraceptive pill, Frequent menstruation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
Doctor :   hi
Doctor :   how can I help you?
User :   Hi
User :   I wantedto know that why i'm having periods very frequently, say with a gap of 1 week or so?
Doctor :   ok
Doctor :   since when?
User :   Since feb '09
Doctor :   ok
Doctor :   can I ask few questions?
User :   sure
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist circumfrence.
User :   I'm 26 yrs of age, Female, AAAAAAA Service, Unmarried, Height - 5'8, Weight - 75 kgs, Waist - 34
Doctor :   ok
Doctor :   since feb 09 how many times you had periods?
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
User :   Since feb '09 i have had5 times periods.
Doctor :   ok
User :   I would also like to tell u that i'm having sexwith my fiance since jan '08 & had to havei-pill for few times.
Doctor :   ok
Doctor :   how many times did yu have the pill
User :   probably 7 to 8 times
Doctor :   yu took i pill 7-8 times
User :   Yes it is from jan '08 till j
User :   till date
Doctor :   ok
Doctor :   i will explain yu why yu had too much of bleed
Doctor :   I pill is a emergency contraceptive
Doctor :   not for routine purpose
Doctor :   its only for emergency accidental sex
Doctor :   its contains high dose of harmones
Doctor :   it usal to have frequent bleeds
Doctor :   as yu stop the tablet yu will get with drawl bleeding
Doctor :   is that ok
Doctor :   its better yu dont take i pill here after
Doctor :   there are certain pills to overcome pregnancy
Doctor :   it can be taken as they
Doctor :   contain low dose of harmones
User :   Ok, i also have low heamoglobin & Calcium, is it because ofthe i-pill?
Doctor :   yes the bleeding is so frequent and heavy
Doctor :   the blood loss is more
Doctor :   so your iron and calcium is also lost in blood
Doctor :   the hemoglobin falls
Doctor :   its not wrong having sex
Doctor :   but not to take Ipill
Doctor :   or yu can ask your parter to use condoms
User :   & i have put on alot, so how do i reduce
Doctor :   wats your hemoglobin level
Doctor :   i will help u in this to regain the hemoglobin levels
User :   at present its 11 & calcium is 8.5 after much hardwork that is after taking milk fruits etc & also iron & calcium tabs
Doctor :   12-13 mg/dl is the normal level for indian women, Hb
Doctor :   its better yu avoid the pills for few days
Doctor :   as it can cause more bleeding
User :   how do i reduce, as i don't get time for exercising?
User :   i hav stopped taking pills since feb '09
Doctor :   are yu asking about bleeding
User :   weight
Doctor :   good yu have stopped
Doctor :   ok
Doctor :   any family history of obesity
User :   NO
Doctor :   even the i pill as its a harmonal bade
Doctor :   will cause wt gain
Doctor :   diet changes will helpuu
Doctor :   avoid fat, ghee, thick curd, oily foods
Doctor :   junk foods
User :   i was very slim earlier suddenely i hv put on, so kindly give some remedy for it.
Doctor :   yes i understand
Doctor :   sudden gain is due to the pills
User :   my weight was only 62 kgs ealier
Doctor :   yu have stopped now
Doctor :   not to worry
Doctor :   will loose wt in 2-3 months
Doctor :   but diet changes will help
Doctor :   with that make some time for
Doctor :   exercises
User :   sometimes my less ache alot 7 it gets swelling too
Doctor :   early morning brisk walk for 30 min daily will help
Doctor :   yu mean legs
User :   yes legs
Doctor :   pain even in rest
User :   yes
Doctor :   ok
Doctor :   i will advice yu take plenty of cucumber and water melons
User :   ok
Doctor :   with that take this tablet
Doctor :   Tab.Hifenac-D
Doctor :   twice daily for 3 days after food
User :   this is for wat?
Doctor :   yu are still taking iron and calcium tablets
Doctor :   this to reduce the pain and swelling of legs
User :   ok
Doctor :   take plenty of fluids
User :   yes m still taking iron & calcium tabs
Doctor :   ok
User :   i do that
Doctor :   at what time yu take
User :   iron in lunch time & calcium at night
Doctor :   ok
User :   i also make it a point to hav carrot & beet root juice
User :   everyday
Doctor :   then yu take this tablet once daily in the morning for 5 days
Doctor :   thats good
Doctor :   1) stop the pills
Doctor :   2) avoid further pills
Doctor :   3) diet changes to reduce wt
Doctor :   4) exercise to reduce wt
User :   which tab the earlier which u suggested?
Doctor :   yes
Doctor :   Hifenac-D
User :   & shud i continue iron & calcium tab?
Doctor :   as yu are taking iron and calcum
Doctor :   once daily for 5 days is ok
Doctor :   as i dont want yu to load on tablets
User :   yes i told u
Doctor :   yu can continue the iron tablets for 1-2 months and stop it
User :   ok
Doctor :   even calcium for 1 month yu can stop it
User :   ok
Doctor :   wat is the name of calcuim tablet
User :   coral calcium
Doctor :   ok
Doctor :   not to worry
User :   & i dont remember the iron one
Doctor :   your cause for bleeding has been found out
Doctor :   yu cycles will get regularized soon
Doctor :   yu will be fine soon
User :   thank u so much
Doctor :   is there any thing else i can help u
Doctor :   Please fill the feedback form say done when done.

Doctor :   ok take care bye bye
User :   BYE
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor